# SDR 2025FA0000565

- Difficulty date: August 9, 2025
- Submitted: August 25, 2025
- Operation: General aviation
- Engine: Rroyce TRENTXWB84
- Engine time: 7,320 hours, 3,038 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Part number: KH30620
- Part serial: RRDSFTEBAP706
- Condition: Corroded
- Location: Engine
- Part time: 7,320 hours, 3,038 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION PITTING REMAINED ON THE SHANK NUT HOLE LOCATION 30 OF ESN 26028  IPC REAR STUB SHAFT AFTER MACHINED TO THE MAXIMUM LIMIT IAW RR EM FRSC383.  PART WAS REJECTED BY RR TV255302 (CSN: 2473 SDC) WHICH IS RETIRED BEFORE ITS DECLARED LIFE IN TLM (7123 SDC).
